MathSciNet Relay Station
MathSciNet bibliographic data
MR1316859 17B67 (17B10)
Naito, Satoshi Kazhdan-Lusztig conjecture for generalized Kac-Moody algebras. II. Proof of the conjecture. Trans. Amer. Math. Soc. 347 (1995), no. 10, 3891–3919.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement